Ibuprofen Lysine 12 Express Tablets 342Mg

Ibuprofen Lysine 12 Express Tablets 342Mg

Regular price Rs. 2,389.00
Sale price Rs. 2,389.00 Regular price Rs. 2,739.00
  • Estimated Delivery:May 20 - May 24

  • Free Shipping on all orders

Product description

For The Relief Of Headaches, Migraine, Backache, Period Pain, Dental Pain, Nerve Pain, Muscular Pain, Rheumatic Pain, Cold And Flu Symptoms And Feverishness
Do Not Exceed The Stated Dose. If Symptoms Persist Or Worsen Consult Your Doctor. Take The Lowest Effective Dose Needed To Relieve Your Symptoms, As This Product Is For Short Term Use Only. Leave At Least 4 Hours Between Does. Do Not Take More Than 6 Tablets In Any 24 Hour Period. Do Not Take These Capsules For Longer Than 10 Days. Consult Your Doctor If Symptoms Persist Or Worsen. Read The Enclosed Leaflet Before Taking This Medicine. Not Suitable For Children Under 12 Years. Always Read The Label
For The Relief Of Headaches, Migraine, Rheumatic And Muscular Pain, Backache, Meuralgia (Nerve Pain), Dental Pain, Period Pain, Fever (High Temperature) The Symptoms Of Colds And Flu
Carton And Leaflet Can Be Recycled

Product Information:For The Relief Of Headaches, Migraine, Backache, Period Pain, Dental Pain, Nerve Pain, Muscular Pain, Rheumatic Pain, Cold And Flu Symptoms And Feverishness,Warning Or Restrictions:Do Not Exceed The Stated Dose. If Symptoms Persist Or Worsen Consult Your Doctor. Take The Lowest Effective Dose Needed To Relieve Your Symptoms, As This Product Is For Short Term Use Only. Leave At Least 4 Hours Between Does. Do Not Take More Than 6 Tablets In Any 24 Hour Period. Do Not Take These Capsules For Longer Than 10 Days. Consult Your Doctor If Symptoms Persist Or Worsen. Read The Enclosed Leaflet Before Taking This Medicine. Not Suitable For Children Under 12 Years. Always Read The Label,Product Specification:The Active Ingredient Is Ibuprofen 200Mg (As Ibuprofen Lysine) Per Coated Tablet. The Other Ingredients Are: Crospovidone, Copovidone, Microcrystalline Cellulose, Magnesium Stearate, Opadry Ii White (Contains Polyvinyl Alcohol, Titanium Dioxide E171, Macrogol And Talc),Product Uses:For The Relief Of Headaches, Migraine, Rheumatic And Muscular Pain, Backache, Meuralgia (Nerve Pain), Dental Pain, Period Pain, Fever (High Temperature) The Symptoms Of Colds And Flu,Recyclable:Carton And Leaflet Can Be Recycled

Shipping & Return

Shipping cost is based on weight. Just add products to your cart and use the Shipping Calculator to see the shipping price.

We want you to be 100% satisfied with your purchase. Items can be returned or exchanged within 5 days of delivery.

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)